High blood pressure is found among people who take Lorazepam, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Zometa, and have Anxiety . We study 51,930 people who have side effects while taking Lorazepam from FDA and social media. Among them, 2,006 have High blood pressure. Find out below who they are, when they have High blood pressure and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lorazepam has active ingredients of lorazepam. It is often used in stress and anxiety. (latest outcomes from Lorazepam 67,727 users)
High blood pressure has been reported by people with breathing difficulty, hypotension, rashes, drug ineffective, weakness (latest reports from 476,852 High blood pressure patients).
On Sep, 16, 2016
51,930 people reported to have side effects when taking Lorazepam.
Among them, 2,006 people (3.86%) have High Blood Pressure
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. Earlier she was taking Amlopdine and Betaloc ( due to high pulse rate). Both it seem to promote Uveitis. This has been found from this ehealth group and so I am grateful to this group. So she is using Telma-40 and it seems to not promoting Uveitis. I have placed the issue of promoting Uveitis by Amlopidin/ Betaloc before doctors; but they are not willing to accept the truth. However, I am grateful to e-Health for finding out this truth. Regards.
I noticed blurred vision especially when watching tv or reading shortly after starting lorazepam. Could it be cataracts or some type of retinal damage? I went to my eye doc and he said my prescription changed and I should get new glasses. He saw a slight beginning of cataracts but wasn't concerned. something is definitely happening to my eye other than a Rx change.?
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
Hello,I'm Silvia Ramakers and i live in the netherlands. I have Gorlin probably since i was about 15 (diagnosed at older age,i'm almost 50 now btw). Had many BCC's through the years. But why i'm writing (and i hope anybody can help because i'm desperate) is that since a while i have more and ...
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. ...
I already have high blood pressure but ever time I take methotrexate my blood pressure raises very high, I take 3 tabs once a week, and for three or four days after I take it my blood pressure is very high, my blood pressure medication don't seem to lower my pressure for three or fur days then ...
Hi, I have been taking Flowmax for 4 days. The first 3 were fine. The 4th morning I am dizzy, tired and my blood pressure has risen from 122/68 to 133/80. I am 73 and do not take any other medications. Any comments or suggestions?
I noticed blurred vision especially when watching tv or reading shortly after starting lorazepam. Could it be cataracts or some type of retinal damage? I went to my eye doc and he said my prescription changed and I should get new glasses. He saw a slight beginning of cataracts but wasn't ...
I have been taking Pristiq for a few years and all of the sudden may blood pressure has begun to rise. It has never been high in my 67 years, I have had success with Pristiq but am wondering if someone has tried an antidepressant that is similar. I do take 100mg.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.